“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 7836
School of Mathematics
  Title:   A note on the associated primes of local cohomology modules
1.  K. Borna Lorestani
2.  P. Sahandi
3.  T. Sharif
  Status:   Published
  Journal: Comm. Algebra
  Vol.:  22
  Year:  2006
  Pages:   3409-3412
  Supported by:  IPM
In this note we give a simple proof of the following result: let R be a commutative Noetherian ring, \fraka an ideal of R and M a finite R-module, if Hi\fraka(M) has finite support for all i < n, then AssHn\fraka(M)) is finite.

Download TeX format
back to top
scroll left or right